# SDR SWAA2021072797424

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370020
- Part serial: 001371
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OUTBD AFT FLAP HAS DELAM INBD LOWER CORNER.   REMOVED AND REPLACED R/H OUT/BD AFT FLAP AS PER AMM 27-51-22.
